# SDR CA160210002

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,236 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 65 hours
- Component: Apu, Honeywell
- Component part number: RE100LJ
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATION APU BEGAN TO VIBRATE WITH OIL SMOKE FROM EXHAUST. APU AUTO SHUT DOWN CARRIED OUT. APU CHIP DETECTOR REMOVED, FOUND CONTAMINATED WITH FERROUS CHIPS AND FUZZ, OIL NOTED LEAKING FROM PLENUM DRAIN.  APU REMOVED FROM AIRCRAFT AND SENT TO REPAIR FACILITY FOR EVALUATION AND REPAIR. WAITING ON RESULTS OF TEAR DOWN REPORT.
